MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 17310-00
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a vyaire field service representative(fsr) evaluated the device onsite.Est (extended systems test) passed and the unit was autocycling and peep was out of specification.Pm (preventive maintenance) was performed using a kit from oem (original equipment manufacturer) specialty products.The fsr replaced the poppet exhalation valve with the one supplied from vyaire and this corrected the peep issue.Ovp (operational verification procedure) was done and internal battery run test failed (unit only ran for 6 minutes).The charging circuit was reset and battery replacement was indicated prior to placing the unit back in service.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that low peak expiratory end pressure occurred on the avea ventilator.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H11:correction d4:corrected model# and catalog #.Section d4 was updated to indicate correct model # and catalog #.
 
Additional Manufacturer Narrative
Section d4 was updated to indicate correct udi.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17962338
Report Number2021710-2023-18266
Device Sequence Number20750579
Product Code CBK
UDI-Device Identifier10846446000047
UDI-Public(01)10846446000047(11)20160330
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17310-00
Device Catalogue Number17310-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by ManufacturerNot provided
08/05/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date08/02/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown